Alert archive / California / Gale Warnings in 2015
Gale Warning 11, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this gale warning at Dec 10, 2015, 5:16 AM PST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2015, 5:16 AM PST (13:16 UTC)
- Expired
- Dec 10, 2015, 8:52 AM PST
- In force
- 4 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
701 WHUS76 KMTR 101316 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 516 AM PST THU DEC 10 2015 PZZ530-102130- /O.UPG.KMTR.SC.Y.0166.000000T0000Z-151211T1100Z/ /O.NEW.KMTR.GL.W.0011.151210T1316Z-151211T1000Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 516 AM PST THU DEC 10 2015 ...GALE WARNING IN EFFECT UNTIL 2 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 2 AM PST FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SW WINDS 20 TO 30 KT WITH GUSTS TO 40 KT POSSIBLE THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ545-102130- /O.CON.KMTR.RB.Y.0018.000000T0000Z-151212T2200Z/ /O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 516 AM PST THU DEC 10 2015 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-102130- /O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 516 AM PST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-102130- /O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 516 AM PST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-102130- /O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 516 AM PST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-102130- /O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 516 AM PST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-102130- /O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 516 AM PST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-102130- /O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 516 AM PST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-102130- /O.CON.KMTR.SC.Y.0166.151211T0600Z-151212T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 516 AM PST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-102130- /O.CON.KMTR.SC.Y.0166.000000T0000Z-151210T2300Z/ MONTEREY BAY- 516 AM PST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
1 follow-up statement
961 WHUS76 KMTR 101652 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 852 AM PST THU DEC 10 2015 PZZ530-110100- /O.CAN.KMTR.GL.W.0011.000000T0000Z-151211T1000Z/ /O.EXB.KMTR.SC.Y.0166.000000T0000Z-151211T1700Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 852 AM PST THU DEC 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-110100- /O.CON.KMTR.RB.Y.0018.000000T0000Z-151212T2200Z/ /O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 852 AM PST THU DEC 10 2015 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-110100- /O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 852 AM PST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-110100- /O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 852 AM PST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-110100- /O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 852 AM PST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-110100- /O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 852 AM PST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-110100- /O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 852 AM PST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-110100- /O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 852 AM PST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-110100- /O.CON.KMTR.SC.Y.0166.151211T0600Z-151212T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 852 AM PST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-102300- /O.CON.KMTR.SC.Y.0166.000000T0000Z-151210T2300Z/ MONTEREY BAY- 852 AM PST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Dec 10, 3:53 AM PST, 1 hour 23 minutes earlier.
Area forecast discussion, Dec 10, 3:53 AM PST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
353 AM PST THU DEC 10 2015
...WIDESPREAD RAIN AND LOCALLY GUSTY CONDITIONS ON THURSDAY...
.SYNOPSIS....COLD FRONT WILL MOVE THROUGH THE BAY AREA THIS
MORNING WITH HEAVIER RAIN THAT WILL IMPACT THE MORNING COMMUTE.
RAIN WILL TURN TO SHOWERS BY MIDDAY BUT THEN MORE SHOWERS WILL
DEVELOP OVERNIGHT INTO FRIDAY. HIGH SURF WILL ARRIVE ALONG THE
COAST LATER TODAY INTO FRIDAY AS WELL. NEXT STORM MOVES INTO THE
NORTH BAY LATE SATURDAY NIGHT WITH ANOTHER ROUND OF RAIN FOR ALL
AREA ON SUNDAY.
&&
.DISCUSSION...AS OF 3:34 AM PST THURSDAY...SYSTEM SEEMS TO BE
UNFOLDING MORE OR LESS AS ADVERTISED. FOR MOST OF THE NIGHT WARM
ADVECTION RAINS HAVE FALLEN IN THE NORTH BAY WITH 1-2 INCH TOTALS
ALREADY IN THE COASTAL HILLS WITH LESSER AMOUNTS IN THE VALLEYS.
AS OF THIS WRITING RAIN AMOUNTS SOUTH OF THE GOLDEN GATE HAVE BEEN
SPOTTY AND LIGHT. HOWEVER HEAVY RAIN IS NOW FALLING AT SANTA ROSA
IN ASSOCIATION WITH A STRONGER FRONTAL BOUNDARY THAT WILL DROP
SOUTHWARD THROUGH THE BAY AREA THIS MORNING. AS THIS BOUNDARY
DROPS SOUTH THERE WILL BE SOME BRIEF MODERATE TO HEAVY RAIN ACROSS
THE GREATER BAY AREA WITH EXPECTATION FOR SIGNIFICANT IMPACTS ON
THE MORNING COMMUTE.
LATEST GUIDANCE SUGGESTS AN OVERALL LULL IN PRECIP FOR THIS
AFTERNOON AS THE MAIN FRONT OUTRUNS THE COLD AIR AND UPPER TROUGH.
THE COLD POOL ALOFT WILL ARRIVE THIS EVENING AND LAST OVERNIGHT
INTO FRIDAY MORNING...THIS WILL BRING NUMEROUS SHOWERS AND EVEN SOME
POSSIBLE THUNDERSTORMS TO THE REGION. ITS OFTEN IN THE POST
FRONTAL REGIME WHEN COASTAL AREAS CAN PICK UP SOME SIGNIFICANT
RAINFALL WITH SMALL HAIL POSSIBLE AS WELL.
IN GENERAL EXPECT TO SEE A DRY PERIOD FROM FRIDAY EVENING THROUGH
MOST OF SATURDAY. THEN A SIMILAR SCENARIO DEVELOPS WITH WARM
ADVECTION RAINS STARTING IN THE NORTH BAY LATE SATURDAY NIGHT.
THEN SUNDAY ANOTHER STRONG COLD FRONT WILL DROP THROUGH NORTHERN
CALIFORNIA BRINGING ANOTHER ROUND OF MODERATE RAINFALL. RIGHT NOW
THE MODEL SOLUTIONS FOR SUNDAY AFTERNOON SHOW A PRETTY STRONG COLD
FRONTAL PASSAGE WITH MORE HEAVY SNOW IN THE SIERRA SO ALL WITH
TRAVEL PLANS SHOULD FOLLOW THE FORECASTS CAREFULLY.
SHOWERS FOR SUNDAY NIGHT WITH YET ANOTHER QUICK MOVING BUT COLD
SYSTEM MONDAY AFTERNOON AND EVENING. EARLY INDICATIONS THAT THIS
SYSTEM COULD HAVE SOME PRETTY LOW SNOW LEVELS WITH 850 MB TEMPS
DOWN TO -2C. SYSTEM WILL BE QUICK MOVING AND WONT HAVE THE SAME
MOISTURE FETCH BUT EFFICIENT CLOUD PHYSICS TO PRODUCE ANOTHER SHOT
OF MODERATE RAINFALL...EVEN IN THE VALLEYS.
LOOKS DRY TUE/WED WITH MODELS SHOWING POSSIBLY MORE UPSTREAM
STORMS COMING IN FROM THE GULF OF ALASKA LATE NEXT WEEK OR INTO
NEXT WEEKEND.
&&
.AVIATION...AS OF 03:55 AM PST THURSDAY... COLD FRONTAL BOUNDARY
MOVING THROUGH THE AREA EARLY THIS MORNING. BRIEF RA TO +RA
ACCOMPANIED FRONT IN NORTH BAY HOWEVER FRONT IS EXPECTED TO
WEAKEN AS IT TRAVELS SOUTHWARD. SOUTH GUSTY WINDS ACCOMPAYING LEAD
UP TO FRONTAL PASSAGE WITH PEAK GUSTS AROUND 30 KT. CIGS WILL BE
VFR TO MVFR TODAY WITH A LULL IN THE SHOWERS THROUGH MIDDAY.
ANOTHER ROUND OF SHOWERS IS EXPECTED AFTER 03-06Z FRI AS MID TO
UPPER LEVEL ENERGY DIGS INTO REGION FROM THE NORTH. MODERATE
CONFIDENCE.
VICINITY OF KSFO... WET RUNWAYS THIS MORNING AND THIS EVENING WITH
A LULL IN PRECIPITATION BETWEEN 18Z THU - 03Z FRI. SUS WINDS UP TO
20 KT WITH GUSTS TO 30 KT.
SFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...IFR/MVFR CIGS. LIGHT RAIN IS
EXPECTED BY 14Z WITH WINDS INCREASING OUT OF THE SOUTH. PRECIP
LULL MIDDAY THEN RAIN SHOWERS PICK UP AGAIN THIS EVENING AFTER
04-06Z FRI.
&&
.BEACHES...AS OF 02:35 PM PST WEDNESDAY...VERY LITTLE CHANGE FROM
PREVIOUS FORECAST. THE MUCH ANTICIPATED LONG PERIOD LARGE SWELL IS
STILL ON TRACK. TIMING OF THE SWELL HAS TRENDED SLIGHTLY LATER
THAN PREVIOUS FORECAST. THE CURRENT FORECAST WILL HAVE SWELLS
INITIALLY BUILD OVER THE NORTHERN WATERS THEN MOVE SOUTHWARD.
SWELLS WILL BE OVER 20 FEET IN THE OUTER WATERS AND 15 TO 20 FEET
IN THE INNER WATERS WITH A PERIOD OF 17 SECONDS. THAT BEING
SAID...WAVES BREAKING AT THE COAST COULD EASILY EXCEED 20 FEET AND
OVER 30 FEET AT DEEP WATER BREAKS.
THESE LARGE BREAKING WAVES WILL PUSH WATER WELL UP ONTO THE BEACH
POSSIBLY WASHING PEOPLE FROM THE BEACH INTO THE SEA. LARGE SNEAKER
WAVES WILL ALSO BE POSSIBLE ON STEEP BEACHES SUCH AS CARMEL RIVER
BEACH AND MONTARA BEACH. PLEASE DO NOT CLIMB ON ROCKS OR JETTIES
ALONG THE COAST SINCE THESE AREAS WILL ALSO BE PRONE TO SNEAKER
WAVES. THESE WAVES WILL ARRIVE IN SETS WITH LONG LULLS BETWEEN
WAVE ACTIVITY WHICH COULD GIVE BEACH VISITORS A FALSE SENSE OF
SECURITY...DRAWING THEM CLOSER TO THE WATERS EDGE. REMEMBER TO
NEVER TURN YOUR BACK TO THE WATER AND ALWAYS KEEP AN EYE OUT FOR
RAPIDLY APPROACHING WAVES.
&&
.MARINE...AS OF 03:47 AM PST THURSDAY...A VERY LARGE LONG PERIOD
SWELL TRAIN WILL MOVE THROUGH THE COASTAL WATERS TODAY THROUGH
SATURDAY. MODERATE SOUTHERLY WIND WILL ALSO ACCOMPANY THESE LARGE
WAVES TODAY. THE VERY LARGE LONG PERIOD SWELL WILL PEAK TONIGHT
AND PRODUCE HAZARDOUS CONDITIONS NEAR THE IMMEDIATE
COASTLINE...ESPECIALLY ALONG COASTAL REEFS AND SAND BARS AS WELL
AS ACROSS THE SAN FRANCISCO BAR. THE SWELL WILL GRADUALLY DECREASE
OVER THE WEEKEND.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...HIGH SURF WARNING...ALONG THE COAST STARTING AT 4AM
WIND ADVISORY...N BAY HILLS TIL 10 AM THU
SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PT REYES TO PIGEON PT 0-10 NM
SCA...PIGEON PT TO PT PINOS 0-10 NM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
SCA...ROUGH BAR ADVISORY FOR SF BAR
SCA...SF BAY
SCA...MRY BAY UNTIL 3 PM
&&
PUBLIC FORECAST: RWW
AVIATION: DRP
MARINE: DRP
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREAHazardous weather outlook, Dec 9, 3:06 PM PST, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 306 PM PST WED DEC 9 2015 CAZ506-507-510>513-516>518-528-PZZ535-102315- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL PARK- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- MONTEREY BAY- 306 PM PST WED DEC 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND PACIFIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT LIGHT RAIN WILL CONTINUE THROUGH THIS EVENING BEFORE INCREASING IN INTENSITY OVERNIGHT. WINDS ARE ALSO EXPECTED TO INCREASE THIS EVENING REACHING ADVISORY LEVEL SPEEDS OF SUSTAINED 20 TO 30 MPH WITH GUSTS TO 45 TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADVISORY LEVEL WINDS WILL PERSIST THROUGH APPROXIMATELY 10 AM THURSDAY MORNING. RAIN WILL CONTINUE INTO THE AFTERNOON HOURS BEFORE BECOMING SHOWERY IN NATURE. RAIN RATES WILL BE MODERATE IN THE MORNING WITH PERIODS OF HEAVY RAIN POSSIBLE RESULTING URBAN FLOODING AND PONDING ON THE ROADWAYS. UNSETTLED WEATHER WILL LAST THROUGH THE WEEKEND INTO THE BEGINNING OF NEXT WEEK. CAZ006-505-508-509-529-530-102315- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 306 PM PST WED DEC 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT LIGHT RAIN WILL BEGIN TO IMPACT THE SAN FRANCISCO BAY AREA TONIGHT AND WILL STEADILY INCREASE IN INTENSITY OVER NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MODERATE RAIN FALL IS EXPECTED DURING THE THURSDAY MORNING COMMUTE WITH PERIODS OF HEAVY RAIN POSSIBLE. THIS WILL RESULT URBAN FLOODING AND PONDING ON THE ROADWAYS. RAIN WILL BECOME MORE SHOWERY IN NATURE THURSDAY NIGHT AS THE COLD FRONT PASSES TO THE EAST. EXTREMELY LARGE SURF IS EXPECTED TO ARRIVE THURSDAY EVENING PROMOTING DANGEROUS CONDITIONS ON THE WATER AS WELL AS AT THE BEACHES. THE LARGE SURF COMBINED WITH A HIGHER THAN TYPICAL HIGH TIDE WILL RESULT IN COASTAL FLOODING ON FRIDAY ALONG THE COAST ESPECIALLY IN AND AROUND SAUSALITO...MILL VALLEY...RIO DEL MAR AND PAJARO DUNES. UNSETTLED WEATHER WILL LAST THROUGH THE WEEKEND INTO THE BEGINNING OF NEXT WEEK.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 2:36 PM PST | Small Craft Advisory | MTR | 36 hr | |
| Dec 10, 2:36 PM PST | Small Craft Advisory for Hazardous Seas | MTR | 60 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.